Journal of Nonlinear Mathematical Physics

ISSN: 1402-9251
Volume 9, Issue 4, November 2002
Pages: 394 - 425
The Einstein equations (EE) are certain conditions on the Riemann tensor on the real Minkowski space M. In the twistor picture, after complexification and compactifcation M becomes the Grassmannian Gr4 2 of 2-dimensional subspaces in the 4-dimesional complex one. Here we answer for which of the classical...
Ayse Karasu Kalkanli, Hasan YILDIRIM
Pages: 475 - 482
In this work, we study the Lie-point symmetries of Kepler­Ermakov systems presented by C Athorne in J. Phys. A24 (1991), L1385­L1389. We determine the forms of arbitrary function H(x, y) in order to find the members of this class possessing the sl(2, R) symmetry and a Lagrangian. We show that these...